# SDR N3XR000020

- Difficulty date: October 4, 2016
- Submitted: October 17, 2016
- Operation: General aviation
- Aircraft: N305ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N205
- Aircraft time: 200 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Sensor
- Part number: D4D24661200DA40
- Condition: Contaminated
- Location: Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALTERNATOR FAILURE HAD OCCURRED. INVESTIGATION REVEALED THAT WATER HAD SEEPED INTO THE NACELLE AREA AND CONTAMINATED THE CURRENT SENSOR. THE LEAK WAS FOUND TO BE WHERE THE BOWDEN CABLES ENTERED THE NACELLE AREA.
